# SDR CALA2024011900144

- Difficulty date: January 15, 2024
- Submitted: January 19, 2024
- Operation: Air carrier
- Aircraft: N77261
- Make and model: Boeing 737824
- Aircraft serial: 31582
- Aircraft time: 71,718 hours, 24,943 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Part serial: 150596
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN, EMERGENCY LIGHT BATTERY PACK M1676 CAPACITY CHECK FAILS (99995571). REMOVED AND REPLACED BATTERY PACK "M1676" IAW B737 AMM 33-51-06- 960-805. OP TEST GOOD.
